# SDR SIMA0402

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 7007552
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAN - FLT 4366 - NR 3 FLOOR PROX LIGHT INOPERATIVE.  REMOVED AND REPLACED FUSE IN 30WL AND REPAIRED FLOOR PROX LIGHT SOCKET 5TH FROM AFT, OPS CHECK GOOD.  (M)
